# SDR YV3R2020101400364

- Difficulty date: October 8, 2020
- Submitted: October 14, 2020
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: VH-JJ
- Make and model: Robsin R44RAVENII
- Aircraft serial: 10089
- Aircraft time: 4,488 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Dual Tachometer
- Part number: C7924
- Part serial: 2062
- Condition: Defective
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED DUAL TACHOMETER ASSEMBLY P/N: C792-4 ROTOR NEEDLE WAS DROPPING OFF IN FLIGHT.
